IJPAM: Volume 70, No. 4 (2011)
VARIETIES AND TANGENTIAL VARIETIES TO THEM
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]
Abstract. Let , be the order Veronese embedding of and the tangential variety of . Let be the join of copies of and copies of . Here we conjecture that has always the expected dimension if . We prove this conjecture if . We use in an essential way a paper by Catalisano, Geramita and Gimigliano.
Received: April 1, 2011
AMS Subject Classification: 14N05, 14J99
Key Words and Phrases: secant variety, Veronese variety, tangential variety, join
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395